# SDR SWAA021216

- Difficulty date: June 3, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 35,969 hours, 35,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE LOOSE IN CONTAINER.  SECURED SLIDE PER MM.
